# SDR SWIA202054126

- Difficulty date: October 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR INNER AND OUTER SEAL RETAINERS DENTED FROM FWD TO AFT INBOARD CORNERS AND OUTER RETAINER CHAFED AT FWD AND AFT INBOARD CORNERS.  C-CHECK RO 11/16/2020.  REMOVED AND INSTALLED NEW SEAL RETAINERS AT FWD BAGGAGE BAY DOOR, REF CRJ 700 SRM.  LEAK CHECK GOOD.
